# SDR IPXA0B63860

- Difficulty date: December 15, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Engine: Ge CF680C2B1F
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER DECK EMERGENCY EXIT GND MODE LIGHT NOT OPERATIVE.  RELAMPED GND MODE LIGHT.  INDICATION NORMAL.
